# SDR USAA2013073000001

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 34,437 hours, 22,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE SEAT MOUNTED EMERGENCY LIGHT LENS MISSING ON SEATS 14C & 20C. MX REPLACED THE LENS IAW AMM 33-51-19, PB 401.
